# SDR FDEA202209102282

- Difficulty date: September 10, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Part number: 657N43172
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE HAS CORROSION AROUND FASTENER HOLE STATION 600, LBL 53 REPAIRED MAIN CABIN FLOOR STRUCTURE AT STA 580 AND STA 600, LBL 53 IAW FEDEX E.A. F-  5310-T0370288-P1, TITLE: FUSELAGE - MAINFRAME - SHEAR WEB, STA 520, 580, 600, LBL 53,   CORROSION.
